# SDR SWAA2021020245258

- Difficulty date: January 29, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 29,493 hours, 12,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ABOVE LT OVERWING EXIT INOP / R&R BATTERY PACK M01694 AT STA 565 LBL068 IAW AMM 33-51-06
